Estimation paramétrique d'un processus de diffusion avec retards
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, pp. 95-106.
@article{AIHPB_1992__28_1_95_0,
     author = {Kutoyants, Yu. A. and Mourid, T. and Bosq, D.},
     title = {Estimation param\'etrique d'un processus de diffusion avec retards},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {95--106},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {1},
     year = {1992},
     mrnumber = {1158739},
     zbl = {0757.62042},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1992__28_1_95_0/}
}
TY  - JOUR
AU  - Kutoyants, Yu. A.
AU  - Mourid, T.
AU  - Bosq, D.
TI  - Estimation paramétrique d'un processus de diffusion avec retards
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1992
SP  - 95
EP  - 106
VL  - 28
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1992__28_1_95_0/
LA  - fr
ID  - AIHPB_1992__28_1_95_0
ER  - 
%0 Journal Article
%A Kutoyants, Yu. A.
%A Mourid, T.
%A Bosq, D.
%T Estimation paramétrique d'un processus de diffusion avec retards
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1992
%P 95-106
%V 28
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1992__28_1_95_0/
%G fr
%F AIHPB_1992__28_1_95_0
Kutoyants, Yu. A.; Mourid, T.; Bosq, D. Estimation paramétrique d'un processus de diffusion avec retards. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, pp. 95-106. http://www.numdam.org/item/AIHPB_1992__28_1_95_0/

[1] J. Hajek, Local Asymptotic Minimax and Admissibility in Estimation, Proceedings of the sixth Berkeley Symposium on Math. Statist. and Proba., Univ. Calif. Press, Berkeley, vol. 1, 1972, p. 175-194. | MR | Zbl

[2] I.A. Ibragimov et R.Z. Hasminski, Statistical Estimation: Asymptotic Theory, Springer, New York, 1981. | MR | Zbl

[31] Yu.A. Kutoyants, Parameter Estimation for Stochastic Process, Berlin, Heldermann, 1984. | MR | Zbl

[32] Yu.A. Kutoyants, An Example of Estimating a Parameter of a Nondifferentiable Drift, Theory Proba. Appl., vol. 33, n° 1, 1988, p. 175-179. | MR | Zbl

[4] R.S. Liptzer et A.N. Shiryaev, Statistics of Random Processes, vol. I, Springer, New York, 1977. | Zbl

[5] M.B. Priestley, Spectral Analysis and Times Series, vol. 1, Academic Press, 1981. | MR | Zbl

[6] D.G. Korenevsky, Stability of Dynamical Systems Under Random Perturbation of Parameters, Algebric Criteries, Kiev, Naukova Dumka., 1989 (en russe). | MR | Zbl